# SDR ASAA2020121233687

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,074 hours, 14,561 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB029847D
- Condition: Damaged
- Location: Nr 1 Fuel/Oil
- Part time: 41,723 hours, 15,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING NR 1 ENGINE FUEL PUMP PACKAGE FUEL/OIL HEAT EXCHANGER FAILED BOLT TORQUE LOCKING CHECK.  GROUNDED-YES.  REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER, IAW B-737-800 AMM 79-21-02-000-801-F00 AND AMM 79-21-02-400-801-F00.  ACCOMPLISHED TESTS 12, 3A, 13 ON POWERPLANT TEST, REF TABLE. TEST ACTUATORS TEST GOOD, LEAK CHECK GOOD, EEC TEST GOOD.
